American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(11D41) AND publication=(bull)
Sort order: Date
Format: Standard display

  
Results: 1 to 6 of 6 found      Go to page: 1

[1] Tauno Metsänkylä. Catalan's Conjecture: Another old Diophantine problem solved. Bull. Amer. Math. Soc. 41 (2004) 43-57. MR 2015449.
Abstract, references, and article information   
View Article: PDF

[2] K. Rubin and A. Silverberg. Erratum: ``A report on Wiles' Cambridge lectures'' [Bull.\ Amer.\ Math.\ Soc.\ (N.S.)\ {\bf 31} (1994), no.\ 1, 15--38; MR1256978 (94k:11062)] by K. Rubin and A. Silverberg . Bull. Amer. Math. Soc. 32 (1995) MR 1300061.
Abstract, references, and article information   
View Article: PDF

[3] Kenneth A. Ribet. Galois representations and modular forms . Bull. Amer. Math. Soc. 32 (1995) 375-402. MR 1322785.
Abstract, references, and article information   
View Article: PDF

[4] K. Rubin and A. Silverberg. A report on Wiles' Cambridge lectures . Bull. Amer. Math. Soc. 31 (1994) 15-38. MR 1256978.
Abstract, references, and article information   
View Article: PDF

[5] Serge Lang. Old and new conjectured diophantine inequalities. Bull. Amer. Math. Soc. 23 (1990) 37-75. MR 1005184.
Abstract, references, and article information   
View Article: PDF

[6] Serge Lang. Hyperbolic and Diophantine analysis. Bull. Amer. Math. Soc. 14 (1986) 159-205. MR 828820.
Abstract, references, and article information   
View Article: PDF


Results: 1 to 6 of 6 found      Go to page: 1